Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ive been forced to skip 2 days off accutane due to ignorance on my dermatologists part, and wanted to know if this will have any negatory effects on my treatment?

Share this post


Link to post
Share on other sites

well, as you can imagine its not a positive thing, last time i visited my derm he asked me if i remembered to take my pill each and every day. And of course i do :) I don't know if it will affect anything though, not when its only 2 days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×